Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from skin itching. Taken antihistamines, temporary relief. History of typhoid. How will the itching stop?

Respected sir i am 22 year old i am suffering from skin itching nearly 2 months , i had took antihistamine tablets ,that tablets gave me temporary relief when i stop medicine again i feel severe itching in my whole body ,but my skin looks normal , i could not found the reason my RBC level low due to typhoid (7 months back) .please help me.
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
The itching that you are suffering from could be related to the previous infection, a condition known as infection-related urticaria. However, if your skin appears completely normal, then you will need several tests in order to ensure there is no specific organ related pathology.
Some of the tests include liver function tests with gammaGT, liver autoantibodies with ANA if LFTs inlcuding alk phos very abnormal (and raised bilirubin); thyroid function tests.
Typhoid and a viral hepatitis can very rarely co-exist or happen so it is important that viral heptitides are excluded.
The treatment will then depend on the results.
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor